See Alike in...

Alike App

Browser

ReaBrooks15

436d

hello I was recently taken off my bipolar meds because there making me really mean and off the wall like they stopped working and now that my body is getting regulated and back to normal I might get tested for ADHD I don't know if I'm making sense or just assuming stuff idk someone help me please or give me advice

    • MissSim

      436d

      Are still going through finding out the tight meds?

      • ReaBrooks15

        436d

        @MissSim yes I'm trying to find the right ones and to get an ADHD screening

        • MissSim

          436d

          @ReaBrooks15 I wish you good luck! You'll find them eventually!!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion